# SDR IPXA2019120219562

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 107,884 hours, 17,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NACEILING EMERGENCY LIGHT INOP AT UPPER DECK , JUST FWD OF SUPERNUMERARY SEATS.RELAMPED CEILING EMERGENCY LIGHT AS REQUIRED REF: MM 33 51 07. OPS CHECK GOOD.
